# SDR UALA2011040401615

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 30,907 hours, 13,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5297 · Door System Wiring
- Part: Insulation
- Part number: 893301
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM, RTFL.  CURRENT LEG REPORT IS FAULTING AFT CARGO DOOR SAFETY MECH PROX SENSOR 32WV TGT POS.  VISUAL INSPECTION OF MECHANICAL SHOWS NO IRREGS.  DEFFERED PER MEL.  FOUND INSULATION DAMAGED ON HARNESS TO SENSOR 32WV, DOESNT APPEAR TO HAVE ANY DAMAGE ON WIRES, TAPED INSULATION.  RPL AFT CARGO DOOR SNSR 32 WV PER AMM. NO FAULT MESSAGE DISPLAYED. DOOR TEST OK.
